C.R. BARD, INC. (COVINGTON) -1018233 NITINOL CORE GUIDEWIRE, .035", 3 CM, STRAIGHT, STIFF, 150 CM LENGTH; BARD NITINOL GUIDEWIRE
Back to Search Results |
| Model Number |
150NSA35 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that after the guidewire was opened, the primary package was found damaged in a non-sterile state.
Event or Problem Description
It was reported that after the goods were opened, the primary package was found damaged in non-sterile state.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was not used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), nitinol guide wire.Visual inspection of the sample noted no obvious visible defects.There were no holes, rips, or tears found on the packaging.This meet specification which states, "pouch must be free from holes, openings, and tears." no root cause could be found because the reported event was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed a labeling review is not required.Corrections: d,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.